# SDR ASAA9940066

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 15
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PDX - PRIOR TO FLIGHT 343 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERTIVE AT ROW 15.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
